Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             159 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 A branch-and-cut-and-price approach for the capacitated m -ring–star problem Hoshino, Edna A.
2012
96-97 18 p. 2728-2741
14 p.
artikel
2 Acyclic edge coloring of planar graphs with girth at least 5 Hou, Jianfeng
2013
96-97 18 p. 2958-2967
10 p.
artikel
3 Adjacency matrices of probe interval graphs Ghosh, Shamik
2010
96-97 18 p. 2004-2013
10 p.
artikel
4 Analysis of a generalized Friedman’s urn with multiple drawings Kuba, Markus
2013
96-97 18 p. 2968-2984
17 p.
artikel
5 Analyzing quadratic unconstrained binary optimization problems via multicommodity flows Wang, Di
2009
96-97 18 p. 3746-3753
8 p.
artikel
6 An efficient distributed algorithm for canonical labeling on directed split-stars Wang, Fu-Hsing
2008
96-97 18 p. 3475-3482
8 p.
artikel
7 A new characterization of matrices with the consecutive ones property Narayanaswamy, N.S.
2009
96-97 18 p. 3721-3727
7 p.
artikel
8 A note on permutation regularity Hoppen, Carlos
2012
96-97 18 p. 2716-2727
12 p.
artikel
9 A note on the domination dot-critical graphs Chen, Xue-gang
2009
96-97 18 p. 3743-3745
3 p.
artikel
10 A note on the independent domination number in graphs Rad, Nader Jafari
2013
96-97 18 p. 3087-3089
3 p.
artikel
11 An s -strong tournament with s ⩾ 3 has s + 1 vertices whose out-arcs are 4-pancyclic Feng, Jinfeng
2006
96-97 18 p. 2609-2612
4 p.
artikel
12 A number of stable matchings in models of the Gale–Shapley type Drgas-Burchardt, Ewa
2013
96-97 18 p. 2932-2936
5 p.
artikel
13 A polyhedral study of the acyclic coloring problem Braga, Mónica
2012
96-97 18 p. 2606-2617
12 p.
artikel
14 A polyhedral study of the maximum edge subgraph problem Bonomo, Flavia
2012
96-97 18 p. 2573-2590
18 p.
artikel
15 A revised algorithm for searching for all defective edges in a graph Chen, Ting
2011
96-97 18 p. 2266-2268
3 p.
artikel
16 A set partitioning approach to shunting Cardonha, Carlos
2012
96-97 18 p. 2636-2644
9 p.
artikel
17 A simple criterion on degree sequences of graphs Tripathi, Amitabha
2008
96-97 18 p. 3513-3517
5 p.
artikel
18 A sufficient condition for graphs to be λ k -optimal Wang, Ruixia
2013
96-97 18 p. 3048-3053
6 p.
artikel
19 Balanced decomposition of a vertex-colored graph Fujita, Shinya
2008
96-97 18 p. 3339-3344
6 p.
artikel
20 Bandwidth of the product of paths of the same length Billera, Louis J.
2013
96-97 18 p. 3080-3086
7 p.
artikel
21 b -coloring of tight graphs Havet, Frédéric
2012
96-97 18 p. 2709-2715
7 p.
artikel
22 Boltzmann samplers for first-order differential specifications Bodini, Olivier
2012
96-97 18 p. 2563-2572
10 p.
artikel
23 Boundary value problems on weighted networks Bendito, E.
2008
96-97 18 p. 3443-3463
21 p.
artikel
24 Bounds on the connected domination number of a graph Desormeaux, Wyatt J.
2013
96-97 18 p. 2925-2931
7 p.
artikel
25 Characterization and recognition of generalized clique-Helly graphs Dourado, Mitre C.
2007
96-97 18 p. 2435-2443
9 p.
artikel
26 Chebyshev center based column generation Lee, Chungmok
2011
96-97 18 p. 2251-2265
15 p.
artikel
27 Closest 4-leaf power is fixed-parameter tractable Dom, Michael
2008
96-97 18 p. 3345-3361
17 p.
artikel
28 Comment on “Kirchhoff index in line, subdivision and total graphs of a regular graph” You, Zhifu
2013
96-97 18 p. 3100-3103
4 p.
artikel
29 Computation of best possible low degree expanders Hougardy, Stefan
2007
96-97 18 p. 2539-2545
7 p.
artikel
30 Computing the eccentric-distance sum for graph operations Azari, Mahdieh
2013
96-97 18 p. 2827-2840
14 p.
artikel
31 Computing the Laplacian spectra of some graphs Cardoso, Domingos M.
2012
96-97 18 p. 2645-2654
10 p.
artikel
32 Connectivity of iterated line graphs Shao, Yehong
2010
96-97 18 p. 2081-2087
7 p.
artikel
33 Constant memory routing in quasi-planar and quasi-polyhedral graphs Kranakis, Evangelos
2008
96-97 18 p. 3430-3442
13 p.
artikel
34 Constrained sequence alignment: A general model and the hardness results Chung, Yun-Sheng
2007
96-97 18 p. 2471-2486
16 p.
artikel
35 Contents 2009
96-97 18 p. vii-
1 p.
artikel
36 Contents 2010
96-97 18 p. v-
1 p.
artikel
37 Contents 2013
96-97 18 p. v-vi
nvt p.
artikel
38 Contents 2011
96-97 18 p. xxii-
1 p.
artikel
39 Contents 2012
96-97 18 p. v-vi
nvt p.
artikel
40 Contents 2006
96-97 18 p. vii-
1 p.
artikel
41 Contents 2008
96-97 18 p. vii-viii
nvt p.
artikel
42 Contents 2007
96-97 18 p. vii-viii
nvt p.
artikel
43 Corrigendum: The extremal values of the Wiener index of a tree with given degree sequence Wang, Hua
2009
96-97 18 p. 3754-
1 p.
artikel
44 Corrigendum to “Surmise relations between tests—mathematical considerations” Ünlü, Ali
2007
96-97 18 p. 2401-2402
2 p.
artikel
45 Counting minimal semi-Sturmian words Blanchet-Sadri, F.
2013
96-97 18 p. 2851-2861
11 p.
artikel
46 Cycles embedding on folded hypercubes with faulty nodes Cheng, Dongqin
2013
96-97 18 p. 2894-2900
7 p.
artikel
47 Degree distance and vertex-connectivity Ali, P.
2013
96-97 18 p. 2802-2811
10 p.
artikel
48 3 D -interval-filament graphs Gavril, Fanica
2007
96-97 18 p. 2625-2636
12 p.
artikel
49 Directed graphs, decompositions, and spatial linkages Shai, Offer
2013
96-97 18 p. 3028-3047
20 p.
artikel
50 Dirichlet problem on locally finite graphs Javaheri, Mohammad
2007
96-97 18 p. 2496-2506
11 p.
artikel
51 Disjoint cycles in hypercubes with prescribed vertices in each cycle Lin, Cheng-Kuan
2013
96-97 18 p. 2992-3004
13 p.
artikel
52 Distance distributions for graphs modeling computer networks Elenbogen, Bruce
2007
96-97 18 p. 2612-2624
13 p.
artikel
53 Distance-hereditary comparability graphs Di Stefano, Gabriele
2012
96-97 18 p. 2669-2680
12 p.
artikel
54 Dominating sets of maximal outerplanar graphs Tokunaga, Shin-ichi
2013
96-97 18 p. 3097-3099
3 p.
artikel
55 Domination analysis for minimum multiprocessor scheduling Gutin, Gregory
2006
96-97 18 p. 2613-2619
7 p.
artikel
56 DRL*: A hierarchy of strong block-decomposable linear relaxations for 0–1 MIPs Minoux, M.
2010
96-97 18 p. 2031-2048
18 p.
artikel
57 Easy and hard instances of arc ranking in directed graphs Dereniowski, Dariusz
2007
96-97 18 p. 2601-2611
11 p.
artikel
58 Editorial Board 2009
96-97 18 p. v-vi
nvt p.
artikel
59 Editorial Board 2006
96-97 18 p. v-vi
nvt p.
artikel
60 Editorial Board 2007
96-97 18 p. v-vi
nvt p.
artikel
61 Editorial Board 2008
96-97 18 p. v-vi
nvt p.
artikel
62 Efficient algorithms for Roman domination on some classes of graphs Liedloff, Mathieu
2008
96-97 18 p. 3400-3415
16 p.
artikel
63 Empty pseudo-triangles in point sets Ahn, Hee-Kap
2011
96-97 18 p. 2205-2213
9 p.
artikel
64 Enumeration and asymptotics of restricted compositions having the same number of parts Banderier, Cyril
2012
96-97 18 p. 2542-2554
13 p.
artikel
65 Enumeration of polyominoes inscribed in a rectangle Goupil, Alain
2010
96-97 18 p. 2014-2023
10 p.
artikel
66 Erratum to “An approximation algorithm for maximum triangle packing” Hassin, Refael
2006
96-97 18 p. 2620-
1 p.
artikel
67 Erratum to “Locating a minisum circle in the plane” [Discrete Appl. Math. 157 (5) (2009) 901–912] Brimberg, Jack
2010
96-97 18 p. 2088-
1 p.
artikel
68 Exponential behaviour of the Butkovič–Zimmermann algorithm for solving two-sided linear systems in max-algebra Bezem, Marc
2008
96-97 18 p. 3506-3509
4 p.
artikel
69 Facet-inducing web and antiweb inequalities for the graph coloring polytope Palubeckis, Gintaras
2010
96-97 18 p. 2075-2080
6 p.
artikel
70 Forthcoming special issues 2006
96-97 18 p. 2625-2627
3 p.
artikel
71 Fullerenes with complete Clar structure Hartung, Elizabeth
2013
96-97 18 p. 2952-2957
6 p.
artikel
72 Generalizing D-graphs Busch, Arthur
2007
96-97 18 p. 2487-2495
9 p.
artikel
73 General neighborhood sequences in Z n Hajdu, András
2007
96-97 18 p. 2507-2522
16 p.
artikel
74 Good edge-labelling of graphs Araujo, J.
2012
96-97 18 p. 2502-2513
12 p.
artikel
75 Graph theoretic approach to parallel gene assembly Harju, Tero
2008
96-97 18 p. 3416-3429
14 p.
artikel
76 Graph transformations preserving the stability number Lévêque, Benjamin
2012
96-97 18 p. 2752-2759
8 p.
artikel
77 Guide for authors 2006
96-97 18 p. I-V
nvt p.
artikel
78 Hardness results on the gapped consecutive-ones property problem Maňuch, Ján
2012
96-97 18 p. 2760-2768
9 p.
artikel
79 Hybrid one-dimensional reversible cellular automata are regular Bingham, Jesse
2007
96-97 18 p. 2555-2566
12 p.
artikel
80 Improved induced matchings in sparse graphs Erman, Rok
2010
96-97 18 p. 1994-2003
10 p.
artikel
81 Improving the high order nonlinearity lower bound for Boolean functions with given algebraic immunity Rizomiliotis, Panagiotis
2010
96-97 18 p. 2049-2055
7 p.
artikel
82 Inequalities for the Grundy chromatic number of graphs Zaker, Manouchehr
2007
96-97 18 p. 2567-2572
6 p.
artikel
83 Integer version of the multipath flow network synthesis problem Kabadi, S.N.
2008
96-97 18 p. 3376-3399
24 p.
artikel
84 2 K 2 -partition of some classes of graphs Dantas, Simone
2012
96-97 18 p. 2662-2668
7 p.
artikel
85 Labeling constructions using digraph products López, S.C.
2013
96-97 18 p. 3005-3016
12 p.
artikel
86 Lift-and-project ranks of the set covering polytope of circulant matrices Bianchi, Silvia M.
2012
96-97 18 p. 2555-2562
8 p.
artikel
87 List of Referees 2011
96-97 18 p. v-xxi
nvt p.
artikel
88 List of referees 2006
96-97 18 p. 2621-2624
4 p.
artikel
89 Locally identifying coloring in bounded expansion classes of graphs Gonçalves, Daniel
2013
96-97 18 p. 2946-2951
6 p.
artikel
90 Locally minimal uniformly oriented shortest networks Brazil, M.
2006
96-97 18 p. 2545-2564
20 p.
artikel
91 Log-concavity of compound distributions with applications in stochastic optimization Ninh, Anh
2013
96-97 18 p. 3017-3027
11 p.
artikel
92 Matching preclusion for k -ary n -cubes Wang, Shiying
2010
96-97 18 p. 2066-2070
5 p.
artikel
93 Maximal pivots on graphs with an application to gene assembly Brijder, Robert
2010
96-97 18 p. 1977-1985
9 p.
artikel
94 Maximizing edge-ratio is NP-complete Noble, Steven D.
2011
96-97 18 p. 2276-2280
5 p.
artikel
95 Minimal separators in extended P 4 -laden graphs Pedrotti, Vagner
2012
96-97 18 p. 2769-2777
9 p.
artikel
96 Minimization of circuit registers: Retiming revisited Gaujal, Bruno
2008
96-97 18 p. 3498-3505
8 p.
artikel
97 Models for fare planning in public transport Borndörfer, Ralf
2012
96-97 18 p. 2591-2605
15 p.
artikel
98 Necessary conditions for multistationarity in discrete dynamical systems Richard, Adrien
2007
96-97 18 p. 2403-2413
11 p.
artikel
99 New bounds on the minimum density of an identifying code for the infinite hexagonal grid Cukierman, Ari
2013
96-97 18 p. 2910-2924
15 p.
artikel
100 New results on two hypercube coloring problems Fu, Fang-Wei
2013
96-97 18 p. 2937-2945
9 p.
artikel
101 On average connectivity of the strong product of graphs Abajo, E.
2013
96-97 18 p. 2795-2801
7 p.
artikel
102 On diagnosability of large multiprocessor networks Ahlswede, R.
2008
96-97 18 p. 3464-3474
11 p.
artikel
103 On edge-sets of bicliques in graphs Groshaus, Marina
2012
96-97 18 p. 2698-2708
11 p.
artikel
104 On encodings of spanning trees Hurlbert, Glenn H.
2007
96-97 18 p. 2594-2600
7 p.
artikel
105 On L ( 2 , 1 ) -coloring split, chordal bipartite, and weakly chordal graphs Cerioli, Márcia R.
2012
96-97 18 p. 2655-2661
7 p.
artikel
106 Online scheduling with machine cost and rejection Nagy-György, J.
2007
96-97 18 p. 2546-2554
9 p.
artikel
107 On minimal vertex separators of dually chordal graphs: Properties and characterizations De Caria, Pablo
2012
96-97 18 p. 2627-2635
9 p.
artikel
108 On quintic quasi-cyclic codes Bracco, Anne Desideri
2008
96-97 18 p. 3362-3375
14 p.
artikel
109 On the Boolean connectivity problem for Horn relations Makino, Kazuhisa
2010
96-97 18 p. 2024-2030
7 p.
artikel
110 On the (co)girth of a connected matroid Cho, Jung Jin
2007
96-97 18 p. 2456-2470
15 p.
artikel
111 On the construction of prefix-free and fix-free codes with specified codeword compositions Kakhbod, Ali
2011
96-97 18 p. 2269-2275
7 p.
artikel
112 On the edge-connectivity and restricted edge-connectivity of a product of graphs Balbuena, C.
2007
96-97 18 p. 2444-2455
12 p.
artikel
113 On the Grundy number of graphs with few P 4 ’s Araujo, J.
2012
96-97 18 p. 2514-2522
9 p.
artikel
114 On the k -edge-incident subgraph problem and its variants Liang, Hongyu
2013
96-97 18 p. 2985-2991
7 p.
artikel
115 On the locating chromatic number of Kneser graphs Behtoei, Ali
2011
96-97 18 p. 2214-2221
8 p.
artikel
116 On the metric dimension of infinite graphs Cáceres, J.
2012
96-97 18 p. 2618-2626
9 p.
artikel
117 On the number of disjoint pairs of S-permutation matrices Yordzhev, Krasimir
2013
96-97 18 p. 3072-3079
8 p.
artikel
118 On the number of non-dominated points of a multicriteria optimization problem Bazgan, Cristina
2013
96-97 18 p. 2841-2850
10 p.
artikel
119 On the remoteness function in median graphs Balakrishnan, Kannan
2009
96-97 18 p. 3679-3688
10 p.
artikel
120 Optimal strategies for equal-sum dice games De Schuymer, B.
2006
96-97 18 p. 2565-2576
12 p.
artikel
121 Permutation polynomials and their differential properties over residue class rings Yu, Yuyin
2013
96-97 18 p. 3104-3108
5 p.
artikel
122 2-piercings via graph theory Pendavingh, Rudi
2008
96-97 18 p. 3510-3512
3 p.
artikel
123 Radio labelings of distance graphs Čada, Roman
2013
96-97 18 p. 2876-2884
9 p.
artikel
124 Reconstruction of permutations distorted by reversal errors Konstantinova, Elena
2007
96-97 18 p. 2426-2434
9 p.
artikel
125 Semidefinite resolution and exactness of semidefinite relaxations for satisfiability Anjos, Miguel F.
2013
96-97 18 p. 2812-2826
15 p.
artikel
126 [1, 2]-sets in graphs Chellali, Mustapha
2013
96-97 18 p. 2885-2893
9 p.
artikel
127 Several polynomials associated with the harmonic numbers Cheon, Gi-Sang
2007
96-97 18 p. 2573-2584
12 p.
artikel
128 Small alliances in a weighted graph Kimura, Kenji
2010
96-97 18 p. 2071-2074
4 p.
artikel
129 Strong matching preclusion for k -ary n -cubes Wang, Shiying
2013
96-97 18 p. 3054-3062
9 p.
artikel
130 Structural analysis of a fractional matching problem Chandrasekaran, R.
2009
96-97 18 p. 3708-3720
13 p.
artikel
131 Symmetry in complex networks MacArthur, Ben D.
2008
96-97 18 p. 3525-3531
7 p.
artikel
132 The basis graph of a bicolored matroid Figueroa, Ana Paulina
2012
96-97 18 p. 2694-2697
4 p.
artikel
133 The best choice problem for a union of two linear orders with common maximum Kaźmierczak, Wojciech
2013
96-97 18 p. 3090-3096
7 p.
artikel
134 The competition numbers of complete tripartite graphs Kim, Suh-Ryung
2008
96-97 18 p. 3522-3524
3 p.
artikel
135 The complexity of a minimum reload cost diameter problem Galbiati, Giulia
2008
96-97 18 p. 3494-3497
4 p.
artikel
136 The deterministic product location problem under a pick-by-order policy Boysen, Nils
2013
96-97 18 p. 2862-2875
14 p.
artikel
137 The 2-distance coloring of the Cartesian product of cycles using optimal Lee codes Kim, Jon-Lark
2011
96-97 18 p. 2222-2228
7 p.
artikel
138 The infection time of graphs Dimitriou, Tassos
2006
96-97 18 p. 2577-2589
13 p.
artikel
139 The Laplacian polynomial and Kirchhoff index of graphs derived from regular graphs Wang, Weizhong
2013
96-97 18 p. 3063-3071
9 p.
artikel
140 The maximum common edge subgraph problem: A polyhedral investigation Bahiense, Laura
2012
96-97 18 p. 2523-2541
19 p.
artikel
141 The minimum degree distance of graphs of given order and size Bucicovschi, Orest
2008
96-97 18 p. 3518-3521
4 p.
artikel
142 The Ordered Gradual Covering Location Problem on a Network Berman, Oded
2009
96-97 18 p. 3689-3707
19 p.
artikel
143 The p -maxian problem on interval graphs Cheng, Yukun
2010
96-97 18 p. 1986-1993
8 p.
artikel
144 The P versus NP–complete dichotomy of some challenging problems in graph theory de Figueiredo, Celina M.H.
2012
96-97 18 p. 2681-2693
13 p.
artikel
145 The self-affine property of ( U , r ) -Carlitz sequences of polynomials deciphered in terms of graph directed IFS Ni, Tian-Jia
2009
96-97 18 p. 3728-3742
15 p.
artikel
146 The signs of three-term recurrence sequences Xia, Ernest X.W.
2011
96-97 18 p. 2290-2296
7 p.
artikel
147 The source location problem with local 3-vertex-connectivity requirements Ishii, Toshimasa
2007
96-97 18 p. 2523-2538
16 p.
artikel
148 The t-median function on graphs McMorris, F.R.
2006
96-97 18 p. 2599-2608
10 p.
artikel
149 Three new upper bounds on the chromatic number Soto, María
2011
96-97 18 p. 2281-2289
9 p.
artikel
150 (2,1)-Total labelling of outerplanar graphs Chen, Dong
2007
96-97 18 p. 2585-2593
9 p.
artikel
151 Towards a comprehensive theory of conflict–tolerance graphs Jamison, Robert E.
2012
96-97 18 p. 2742-2751
10 p.
artikel
152 Triangle-free graphs with uniquely restricted maximum matchings and their corresponding greedoids Levit, V.E.
2007
96-97 18 p. 2414-2425
12 p.
artikel
153 Two-dimensional minimax Latin hypercube designs van Dam, Edwin R.
2008
96-97 18 p. 3483-3493
11 p.
artikel
154 Two linear-time algorithms for computing the minimum length polygon of a digital contour Lachaud, J.-O.
2011
96-97 18 p. 2229-2250
22 p.
artikel
155 Two-tuple balance of non-binary sequences with ideal two-level autocorrelation Gong, Guang
2006
96-97 18 p. 2590-2598
9 p.
artikel
156 Valid constraints for the Point Packing in a Square problem Costa, Alberto
2013
96-97 18 p. 2901-2909
9 p.
artikel
157 V Latin-American Algorithms, Graphs, and Optimization Symposium — Gramado, Brazil, 2009 Ferreira, Carlos Eduardo
2012
96-97 18 p. 2499-2501
3 p.
artikel
158 Which generalized Randić indices are suitable measures of molecular branching? Vukičević, Damir
2010
96-97 18 p. 2056-2065
10 p.
artikel
159 Wirelength of hypercubes into certain trees Rajasingh, Indra
2012
96-97 18 p. 2778-2786
9 p.
artikel
                             159 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland